Authors: Dieter Fiems Stijn De Vuyst Sabine Wittevrongel Herwig Bruneel
Publish Date: 2008/09/13
Volume: 170, Issue: 1, Pages: 113-
Abstract
In this contribution we investigate higherorder loss characteristics for M/G/1/N queueing systems We focus on the lengths of the loss and nonloss periods as well as on the number of arrivals during these periods For the analysis we extend the Markovian state of the queueing system with the time and number of admitted arrivals since the instant where the last loss occurred By combining transform and matrix techniques expressions for the various moments of these loss characteristics are found The approach also yields expressions for the loss probability and the conditional loss probability Some numerical examples then illustrate our results
Keywords: